CureZone   Log On   Join
Re: Suggestion for Dr Bakker
 
clandestine Views: 1,667
Published: 3 years ago
 
This is a reply to # 2,204,956

Re: Suggestion for Dr Bakker


Dr. Bakker,

I'm suffering with a terrible case of Candida. I took Lugol's iodine for around 4 weeks, and developed a terrible tinnitus over time. I'm wondering if you can comment with any insights as to why this has happened?

I still have ringing in my ears.

Thanks.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.141 sec, (1)